Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: W. V. D. Hodge
Title: The theory and applications of harmonic integrals
Additional book information: University Press, Cambridge; Macmillan, New York, 1941, 9 + 281 pp., $4.50

Review Information:

Reviewer: D. J. Struik
Journal: Bull. Amer. Math. Soc. 37 (2000), 102
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 50 (1944), 191–192
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society